MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION CHOICE PT; WIRE, GUIDE, CATHETER
Model Number 2080
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was approximated from aware date as event date was not reported.
 
Event or Problem Description
It was reported that the tip detached.A choice pt wire was selected for a coronary percutaneous transluminal angioplasty (pta) procedure.During the pta procedure, the tip detached.There were no patient complications reported and the procedure was successfully completed.
 
Event or Problem Description
It was reported that the tip detached.A choice pt wire was selected for a coronary percutaneous transluminal angioplasty (pta) procedure.During the pta procedure, the tip detached.There were no patient complications reported and the procedure was successfully completed.It was further reported that a choice pt wire was selected for use in an artery below-the-knee (btk).The procedure was successfully completed with another of same device.There were no patient complications and the patient was stable post procedure.
 
Additional Manufacturer Narrative
B3 date of event was approximated from aware date as event date was not reported.

Brand Name
CHOICE PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11020952
Report Number2134265-2020-17993
Device Sequence Number17283887
Product Code DQX
UDI-Device Identifier08714729177012
UDI-Public08714729177012
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2022
Device Model Number2080
Device Catalogue Number2080
Device Lot Number0026084339
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/04/2021
Patient Sequence Number1